Thread: Nolva and worsened gyno !!
04-20-2005, 01:04 PM #1Associate Member
- Join Date
- Feb 2005
Nolva and worsened gyno !!
while waiting for the Letro to kick in ...my gyno did get a little wors.e...so i bought some nolva and ran it at 80mg ED for 11 days....symptoms definatly went down....im running reall low now and ordered more on monday....i have 6 mL left....i dropped the dose down to 20mg ED since Monday and have definatley noticed an increase in the gyno with fattyness and periodic tingling.
As soon as i get the Tomox, im going to bump back up to 80mg ED. Im just confused because the Letro is 7 or 8 weeks in ....this shouldnt be an issue right?? I know im prone but is it ok to run 80 mg ED for the remainder of my cycle and then drop to 20 mg for PCT....or is that too high too long....
04-20-2005, 01:06 PM #2
that seems a little high
04-20-2005, 01:07 PM #3
I heard that letro might interfere with nolva, is that the case?
04-20-2005, 02:06 PM #4
how do u feel on 80mg ed of nolva? im doing the same and feel **** up and down.
Got a gyno prob my self ordered letro is it any good?
think u should when ready drop the nolva slowly not just 80 to 20 in one go ,can get rebound.
Last edited by papa pain; 04-20-2005 at 02:11 PM.
04-20-2005, 03:26 PM #5Originally Posted by hardgainer1
Actually its the other way around. In clinical studies 20mg of nolva reduced 2.5mg of letro plasma levels by 37% according to pheedno and some study he posted.
04-20-2005, 03:27 PM #6
what was the gear you where taking bro ?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)